# SDR UPS96820764

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: 5640915165
- Condition: Corrosion
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-CS2, HEAVY CORROSION FS 780 FLOOR BEAM UPPER LEG LBL 12.  REPAIRED PER UPS EO.
